Does liquid nitrogen have any link with flu symptoms?
Patient : Hi, i am wondering if you can help me. i went to my GP two days ago to get my wart removed. she used liquid nitrogen to freeze and burn off the wart. however an exessive amount was put on which caused severe pain to my fingers, also, i must have been inhaling the nitrogen as minutes after i left the room, i felt extremley dizzy, faint and weak, which apparently is a result of inhaling the nitrogen. i continued to have extreme pain on my fingers five hours after treatment which only decreased later that evening when i applied sudocrem. However, today i am experiencing flu symptoms, the need to vomit, exessive saliva which i keep needing to spit out and blocked sinuses. am i wondering if there is a link between these flu-like symptoms and the liquid nitrogen that i unknownly inhaled. thanks for any help you can give me.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.